Journal of Symbolic Logic

Two Variable Implicational Calculi of Prescribed Many-One Degrees of Unsolvability

Charles E. Hughes

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

A constructive proof is given which shows that every nonrecursive r.e. many-one degree is represented by the family of decision problems for partial implicational propositional calculi whose well-formed formulas contain at most two distinct variable symbols.

Article information

Source
J. Symbolic Logic, Volume 41, Issue 1 (1976), 39-44.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739714

Mathematical Reviews number (MathSciNet)
MR409149

Zentralblatt MATH identifier
0339.02044

JSTOR
links.jstor.org

Citation

Hughes, Charles E. Two Variable Implicational Calculi of Prescribed Many-One Degrees of Unsolvability. J. Symbolic Logic 41 (1976), no. 1, 39--44. https://projecteuclid.org/euclid.jsl/1183739714


Export citation